# SDR SWAA2014060928808

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 24,331 hours, 14,334 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 191429313
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL BETWEEN ROWS 1 TO ROW 3.  FOUND FWD COFFEE MAKER CB POPPED.  R & R COFFEE MAKER IAW MM.
